Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 11, Pages 667-696
http://dx.doi.org/10.1155/S016117120200769X

The de Rham theorem for the noncommutative complex of Cenkl and Porter

Department of Mathematics, Northeastern University, 567 Lake Hall, Boston, MA 02115, USA

Received 22 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luis Fernando Mejias, “The de Rham theorem for the noncommutative complex of Cenkl and Porter,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 11, pp. 667-696, 2002. doi:10.1155/S016117120200769X